# SDR F3LA202501070175

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 007925
- Aircraft time: 22,931 hours, 10,252 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector Valve
- Part number: C24993000
- Condition: Stuck
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT WAS GROUNDED DUE TO BRAKES NORMAL BRAKE FAULT ECAM REPEATEDLY SURGING FELT IN BRAKE PEDALS DURING NORMAL ALT BK TRANSFER REF LP441987.   REMOVED AND REPLACED ALTERNATE BRAKING SELECTOR VALVE PN C24993000 WORK DONE IAW 37-43-00-710-001 LEAK CHECK GOOD A/C OK FOR SERVICE.
